The modal mu-calculus hierarchy over restricted classes of transition systems

Alberucci, Luca; Facchini, Alessandro (2009). The modal mu-calculus hierarchy over restricted classes of transition systems. Journal of symbolic logic, 74(4), pp. 1367-1400. Champaign, Ill.: Association for Symbolic Logic 10.2178/jsl/1254748696

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Alberucci, Luca
ISSN: 0022-4812
Publisher: Association for Symbolic Logic
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 08 Sep 2015 16:34
Publisher DOI: 10.2178/jsl/1254748696
Web of Science ID: 000272410200016
URI: http://boris.unibe.ch/id/eprint/36791 (FactScience: 206191)

Actions (login required)

Edit item Edit item
Provide Feedback